# SDR DALA2016102807807

- Difficulty date: October 22, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  LONGERON 25R BS 1002. BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-00 FIG 103.  REPLACED THE LONGERON IAW SRM 51-41-02 PAGE 1-4.
